# SDR SCNA00070

- Difficulty date: July 7, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 73,456 hours, 26,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 74263
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE LEFT OVERWING EMERGENCY EXIT SIGNS WERE FOUND INOPERATIVE.REMOVED AND REPLACED THE LEFT EMERGENCY OVERWING EXIT SIGN BATTERY PACK AND CHARGER ASSEMBLY, OPERATIONAL CHECK NORMAL.
